A New Class of Laguerre-Based Generalized Hermite-Euler Polynomials and its Properties

Download PDF

Authors: N. U. KHAN, T. USMAN AND W. A. KHAN

DOI: 10.46793/KgJMat2001.089K


The special polynomials of more than one variable provide new means of analysis for the solutions of a wide class of partial differential equations often encountered in physical problems. Motivated by their importance and potential for applications in a variety of research fields, recently, numerous polynomials and their extensions have been introduced and investigated. In this paper, we introduce a new family of Laguerre-based generalized Hermite-Euler polynomials, which are related to the Hermite, Laguerre and Euler polynomials and numbers. The results presented in this paper are based upon the theory of the generating functions. We derive summation formulas and related bilateral series associated with the newly introduced generating function. We also point out that the results presented here, being very general, can be specialized to give many known and new identities and formulas involving relatively simple numbers and polynomials.


Hermite polynomials, Laguerre polynomials, generalized Euler polynomials, Laguerre-based generalized Hermite-Euler polynomials, summation formulae, bilateral series.


[1]   L. C. Andrews, Special Functions for Engineers and Mathematicians, Macmillan. Co. New York, 1985.

[2]   E. T. Bell, Exponential polynomials, Ann. of Math. 35 (1934), 258–277.

[3]   L. Comtet, Advanced Combinatorics: The Art of Finite and Infinite Expansions, Reidel, Dordrecht, 1974 (translated from French by J. W. Nienhuys).

[4]   G. Dattoli, S. Lorenzutta and C. Cesarano, Finite sums and generalized forms of Bernoulli polynomials, Rendiconti di Mathematica 19 (1999), 385–391.

[5]   G. Dattoli and A. Torre, Operational methods and two variable Laguerre polynomials, Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur. 132 (1998), 3–9.

[6]   G. Dattoli, A. Torre and A. M. Mancho, The generalized Laguerre polynomials, the associated Bessel functions and applications to propagation problems, Radiation Physics and Chemistry 59 (2000), 229–237.

[7]   G. Dattoli, A. Torre and G. Mazzacurati, Monomiality and integrals involving Laguerre polynomials, Rendiconti di Mathematica 18 (1998), 565–574.

[8]    G. Dattoli, A. Torre, S. Lorenzutta and C. Cesarano, Generalized polynomials and operational identities, Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur. 134 (2000), 231–249.

[9]   H. Exton, A new generating function for the associated Laguerre polynomials and resulting expansions, Jnanabha 13 (1983), 147–149.

[10]   A.Erdelyi, W. Magnus, F. Oberhettinger and F. Tricomi, Higher Transcendental Functions, 1-3, McGraw-Hill, New York, 1953.

[11]   S. Khan, M. W. Al-Saa and R. Khan, Laguerre-based Appell polynomials: properties and application, Math. Comput. Modeling 52 (2010), 247–259.

[12]   N. U. Khan and T. Usman, A new class of Laguerre-based generalized apostol polynomials, Fasc. Math. 57 (2016), 67–89.

[13]   N. U. Khan and T. Usman, A new class of Laguerre poly-Bernoulli numbers and polynomials, Advanced Studies in Contemporary Mathematics 27(2) (2017), 229–241.

[14]   N. U. Khan and T. Usman, A new class of Laguerre-based poly-Euler and multi poly-Euler polynomials, Journal of Analysis & Number Theory 4(2) (2016), 113–120.

[15]   N. U. Khan, T. Usman and J. Choi, Certain generating function of Hermite-Bernoulli-Laguerre polynomials, Far East Journal of Mathematical Sciences 101(4) (2017), 893–908.

[16]   N. U. Khan, T. Usman and J. Choi, A new generalization of Apostol type Laguerre-Genocchi polynomials, C. R. Math. Acad. Sci. Paris Ser. I 355 (2017), 607–617.

[17]   B. Kurt, A further generalization of Euler polynomials and on the 2D-Euler polynomials En2(x,y), Proc. Jangjeon Math. Soc. 15 (2012), 389–394.

[18]   P. Natalini and A. Bernardini, A generalization of the Bernoulli polynomials, J. Appl. Math. 3 (2003), 155–163.

[19]   M. A. Pathan and Yasmeen, On partly bilateral and partly unilateral generating functions, J. Aust. Math. Soc. 28 (1986), 240–245.

[20]   M. A. Pathan and W. A. Khan, Some implicit summation formulas and symmetric identities for the generalized Hermite-Bernoulli polynomials, Mediterr. J. Math. 12 (2015), 679–695.

[21]   H. M. Srivastava and H. L. Manocha, A Treatise on Generating Functions, Ellis Horwood Limited, Hichester, 1984.

[22]   H. M. Srivastava, M. A. Pathan and M. G. Bin Saad, A certain class of generating functions involving bilateral series, ANZIAM J. 44 (2003), 475–483.